# SDR VNAA20250610032

- Difficulty date: June 10, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 47,151 hours, 35,791 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670335583
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT TRACK BETWEEN FS 570 TO FS 677 IS GOUGED AND CORRODED IN MULTIPLE AREAS.  REMOVED & REPLACED RH SIDE SEAT TRACK FS570-FS670 (P/N SH670-33558-3) IAW CRJ-700 AMM 53-00-49-000-801-A03 & 53-00-49-400-801-A03
